BibTeX record journals/jnca/LeeC07

download as .bib file

@article{DBLP:journals/jnca/LeeC07,
  author    = {Jung{-}San Lee and
               Chin{-}Chen Chang},
  title     = {Secure communications for cluster-based ad hoc networks using node
               identities},
  journal   = {J. Network and Computer Applications},
  volume    = {30},
  number    = {4},
  pages     = {1377--1396},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.jnca.2006.10.003},
  doi       = {10.1016/j.jnca.2006.10.003},
  timestamp = {Mon, 12 Nov 2007 14:28:06 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jnca/LeeC07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}